Skip to Main content Skip to Navigation
Journal articles

Comment on “A strong provably secure IBE scheme without bilinear map” by M. Zheng, Y. Xiang and H. Zhou [J. Comput. Syst. Sci. 81 (2015) 125–131]

Damien Vergnaud 1, 2, 3 
Abstract : Zheng, Xiang and Zhou published in Journal of Computer and System Sciences in 2015 a “strong provably secure IBE scheme without bilinear map”. In this note, we provide two very simple attacks on their scheme.
Document type :
Journal articles
Complete list of metadata

Cited literature [9 references]  Display  Hide  Download

https://hal.inria.fr/hal-01305462
Contributor : Damien Vergnaud Connect in order to contact the contributor
Submitted on : Wednesday, May 13, 2020 - 10:24:35 AM
Last modification on : Friday, July 8, 2022 - 10:04:31 AM

File

main.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Damien Vergnaud. Comment on “A strong provably secure IBE scheme without bilinear map” by M. Zheng, Y. Xiang and H. Zhou [J. Comput. Syst. Sci. 81 (2015) 125–131]. Journal of Computer and System Sciences, Elsevier, 2016, 82 (5), pp.2. ⟨10.1016/j.jcss.2015.12.003⟩. ⟨hal-01305462⟩

Share

Metrics

Record views

114

Files downloads

54